# SDR 96ZZZX1169

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Part number: 6853301
- Condition: Warped
- Location: Nr 6-7 Bearing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NR 6 AND NR 7 BEARING SUMP ON THE TURBINE FOUND LEAKING AT THE MATING SURFACE.  SUBSEQUENT INSPECTION REVEALED FLANGE WAS WARPED.
